Posted by Elizabeth on April 15, 2000, at 15:39:47
In reply to Re: Selegiline without the Patch, posted by Noa on April 15, 2000, at 11:57:04
> Adam, although I have had such tendencies my whole life, it is only within the past couple of years that my scalp and skin picking has really become a problem. Especially last year or so. Your post now makes me think maybe it is related to the high dose of Effexor XR that I am on. Or could it be the ritalin? Or even the Serzone?
My guess: Ritalin.
> I have been thinking about lowering the Effexor XR anyway, because it definitely causes the jittery feelings, like your description of too much coffee. It gives me resltess legs at night, making it very hard to go to sleep. The serzone calms it a bit, but not enough.
I think the standard tx for restless legs syndrome is Klonopin or l-dopa (the former seems like it'd be a good choice for you).
> Where can I get more info on the relationship between meds and these compulsive/impulsive body-focused disorders?
I actually got a lot of results just from looking up "skin picking" on Medline. You might start there.